# SDR CA961022014

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727233
- Engine: Pwa JT8D15
- System (JASC): 7530 · Compressor Bleed Control
- Part: Psu Line
- Part number: 451077
- Condition: Loose
- Location: #2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAKEOFF ROLL, #2 ENGINE INDICATED UNDER POWER AND HIGH EGT CONDITION. ENGINE INSPECTED FOR PNEUMATIC LEAKS, NONE FOUND. INSPECTED PRBC PSU LINE AND FOUND LOWER FITTING BACKED OFF ALLOWING PSU PRESSURE LEAK WHICH IN TURN ALTERED THE BLEED SCHEDULING RESULTING IN A LOW POWER HIGH EGT CONDITION. LINE RETIGHTENED AND ENGINE GROUND RUN SERVICEABLE.
